# SDR 07FDEA03523

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A53981113
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATES BETWEEN FRAME 79-80, STRG 26.  REPAIR PERFORMED BY REPLACEMENT OF PART SRM 51-72-10.
